City Research Online

On certain blocks of Schur algebras

Chuang, J. and Tan, K. M. (2001). On certain blocks of Schur algebras. Bulletin of the London Mathematical Society, 33(2), pp. 157-167.

Abstract

In this paper, what is already known about defect 2 blocks of symmetric groups is used to deduce information about the corresponding blocks of Schur algebras. This information includes Ext-quivers and decomposition numbers, as well as Loewy structures of the Weyl modules, principal indecomposable modules and tilting modules.

Publication Type: Article
Additional Information: Copyright Cambridge Journals, 2001. Content and layout follow Cambridge University Press’s submission requirements. This version may have been revised following peer review but may be subject to further editorial input by Cambridge University Press.
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/14050
[img]
Preview
Text - Accepted Version
Download (290kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login